MAUDE Adverse Event Report: ARTHREX, INC. LABRAL TAPE, WHITE 1.5MM 36"; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

ARTHREX, INC. LABRAL TAPE, WHITE 1.5MM 36"; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Catalog Number AR-7276
Health Effect - Clinical Code Pain (1994)
Date of Event 05/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient demographics (age at time of event, date of birth, gender, weight) were requested but not provided.No further patient information was provided at the time of this report or made available in response to follow-up communication.No additional adverse consequences have been reported from this event.This device is used for treatment.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation therefore the complainant's event could not be verified.The cause of the event could not be determined from the information available and without device evaluation.Lot number was not provided so device history record review cannot be performed.The potential cause(s) of this event will be communicated to the event reporter.If additional relevant information is received, a follow-up report will be submitted.Per customer device not being returned.
 
Event or Problem Description
It was reported that the patient underwent a 2b slap repair procedure on (b)(6) 2015 where multiple 2.9mm pushlocks, ar-2923bc, and labral tape, ar-7276 lot: unk ((b)(4)) were implanted.On (b)(6) 2017 the patient underwent a revision surgery due to joint noise and pain in the shoulder.During the revision surgery, it was noticed that the labraltape was loose on one anchor.The surgeon said none of the labraltape were covered in synovial tissue like he would normally see with fiberwire suture.The previously implanted labraltape, ar-7276 lot: unk, was removed and four 3.5 bio-composite swivelock (ar-2325bcc) with suturetape (ar-7500) and three 2.9 short bio-comp pushlock (ar-2923bc) with suturetape (ar-7500) were implanted.

Brand Name
LABRAL TAPE, WHITE 1.5MM 36"
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key6630323
Report Number1220246-2017-00206
Device Sequence Number19158977
Product Code GAT
UDI-Device Identifier00888867041936
UDI-Public00888867041936
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K122374
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 06/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAR-7276
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2017
Initial Report FDA Received Date06/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;